# SDR AT9900636

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47444
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND FLOORBEAM LOWER ANGLE AT BS 965 LBL 42 TO RBL 42 CORRODED.  FABRICATED FLOORBEAM REPAIR DOUBLERS, TREATED, PRIMED, REINSTALLED CABLE PULLEY TOWERS, AND RIGGED HORIZONTAL STABILIZER CABLES IAW DC9 MM 27-40-0 PG 214-219 PARAGRAPH J, 53-05 PG 243 FIG 79 AND 51-10-3.
